# SDR SWAA2023112424029

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 54,920 hours, 28,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE GIRT BAR BRACKET BROKEN<[01] R&R GIRT BAR RETAINING BRACKET FASTENER PER SRM 51-40-02. SLIDE REMOVAL NOT REQUIRED.
